Volume 20, issue 1 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 3, 1225–1808
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Lusternik–Schnirelmann category of products with half-smashes

Don Stanley and Jeff Strom

Algebraic & Geometric Topology 20 (2020) 439–450
Bibliography
1 M Arkowitz, D Stanley, J Strom, The cone length and category of maps: pushouts, products and fibrations, Bull. Belg. Math. Soc. Simon Stevin 11 (2004) 517 MR2115724
2 O Cornea, G Lupton, J Oprea, D Tanré, Lusternik–Schnirelmann category, 103, Amer. Math. Soc. (2003) MR1990857
3 T Ganea, A generalization of the homology and homotopy suspension, Comment. Math. Helv. 39 (1965) 295 MR179791
4 T Ganea, Some problems on numerical homotopy invariants, from: "Symposium on algebraic topology" (editor P J Hilton), Lecture Notes in Math. 249, Springer (1971) 23 MR0339147
5 K P Hess, A proof of Ganea’s conjecture for rational spaces, Topology 30 (1991) 205 MR1098914
6 N Iwase, Ganea’s conjecture on Lusternik–Schnirelmann category, Bull. London Math. Soc. 30 (1998) 623 MR1642747
7 N Iwase, D Stanley, J Strom, Implications of the Ganea condition, Algebr. Geom. Topol. 4 (2004) 829 MR2100682
8 B Jessup, Rational L–S category and a conjecture of Ganea, J. Pure Appl. Algebra 65 (1990) 57 MR1065063
9 H Scheerer, D Stanley, D Tanré, Fibrewise construction applied to Lusternik–Schnirelmann category, Israel J. Math. 131 (2002) 333 MR1942316
10 L Vandembroucq, Fibrewise suspension and Lusternik–Schnirelmann category, Topology 41 (2002) 1239 MR1923222